Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Set of uniqueness on noncommutative locally compact groups
HTML articles powered by AMS MathViewer

by Marek Bożejko PDF
Proc. Amer. Math. Soc. 64 (1977), 93-96 Request permission

Abstract:

Using the terminology of P. Eymard we adapt the notion of set of uniqueness to noncommutative case and we show that every compact and residual set in a locally compact nondiscrete group is a set of uniqueness.
References
  • N. K. Bari, Trigonometricheskie ryady, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1961 (Russian). With the editorial collaboration of P. L. Ul′janov. MR 0126115
  • Pierre Eymard, L’algèbre de Fourier d’un groupe localement compact, Bull. Soc. Math. France 92 (1964), 181–236 (French). MR 228628, DOI 10.24033/bsmf.1607
  • Jean-Pierre Kahane and Raphaël Salem, Ensembles parfaits et séries trigonométriques, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1301, Hermann, Paris, 1963 (French). MR 0160065
  • L. H. Loomis, The spectral characterization of a class of almost periodic functions, Ann. of Math. (2) 72 (1960), 362–368. MR 120502, DOI 10.2307/1970139
  • Yves Meyer, Algebraic numbers and harmonic analysis, North-Holland Mathematical Library, Vol. 2, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York, 1972. MR 0485769
  • Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0152834
  • N. Th. Varopoulos, Sets of multiplicity in locally compact abelian groups, Ann. Inst. Fourier (Grenoble) 16 (1966), no. fasc. 2, 123–158 (English, with French summary). MR 212508, DOI 10.5802/aif.238
  • A. Zygmund, Trigonometric series: Vols. I, II, Cambridge University Press, London-New York, 1968. Second edition, reprinted with corrections and some additions. MR 0236587
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A46, 22D15
  • Retrieve articles in all journals with MSC: 43A46, 22D15
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 93-96
  • MSC: Primary 43A46; Secondary 22D15
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0467174-5
  • MathSciNet review: 0467174